# SDR ASAA2017021819851

- Difficulty date: February 18, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 11,194 hours, 3,650 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989085
- Part serial: 24519
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 4,877 hours, 1,605 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON MASTER CAUTION RECAL CONT CAB ZONE TEMP LIGHT ILLUMINATED. EXTINGUISHED ON M.C. RESET.  ACFT GROUNDED. CONFIRMED FAULT, RT PACK/ZONE TEMP CONTROLLER BITE SHOWS HARD FAIL FLIGHT DECK TCV.  REMOVED & REPLACED THE FLIGHT DECK TCV IAW AMM 21-61-21, GROUND FUNCTIONAL CHECKED & LEAK CHECKED NORMAL IAW AMM 21-61-00-700-806-002.  PACK/ZONE TEMP CONTROLLER BITE TEST.
